MAUDE Adverse Event Report: ESSENTIAL MEDICAL, INC. MANTA 18F; VASCULAR CLOSURE DEVICE

ESSENTIAL MEDICAL, INC. MANTA 18F; VASCULAR CLOSURE DEVICE
Catalog Number 2115
Medical Device Problem Code Failure to Seal (4070)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "during an evar.Bleeding on the surface after manta deployment.Cutdown performed with explant of manta.Manta footplate was stuck in small side branch not appreciated during u/s.Collagen was pushed in the vessel causing occlusion of cfa.The patient was reported as fine post the procedure.".
 
Additional Manufacturer Narrative
(b)(4).The complaint of manta occlusion was able to be confirmed through review of the customer report, supplied photo, and additional information.Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.The details of the complaint were reviewed.The procedure performed was an endovascular aneurysm repair (evar) via right common femoral artery (cfa) access.A gore 16f dryseal sheath was used.Ultrasound-guided micropuncture access was obtained at the mid femoral head on the first attempt.The vessel diameter measured 8 mm.Moderate posterior calcification was noted, with no tortuosity.The measured vessel depth was 6.5 cm, and the manta closure device was deployed at the measured depth.No issues were reported with advancing or withdrawing the procedure sheaths.Heparin ivp and protamine ivp were administered.Hemostasis was not achieved.A surgical cutdown was performed with explant of the manta device.During cutdown, the manta footplate was found to be lodged in a small side branch not appreciated on ultrasound, and the collagen plug was noted to be within the vessel, resulting in cfa occlusion.Manual pressure was held for approximately 25 minutes.The patient experienced no harm or lasting health consequences and was stable post-procedure.Based on the customer report that the manta footplate was stuck in a small side branch not appreciated during ultrasound, the probable cause is unintentional use error.
 
Event or Problem Description

Brand Name
MANTA 18F
Common Device Name
VASCULAR CLOSURE DEVICE
Manufacturer (Section D)
ESSENTIAL MEDICAL, INC.
exton PA
Manufacturer (Section G)
ESSENTIAL MEDICAL, INC.
260 sierra drive
exton PA 19341
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24017760
Report Number3010252479-2025-00120
Device Sequence Number21132570
Product Code MGB
UDI-Device Identifier10841156111335
UDI-Public(01)10841156111335(11)250110(17)260710(10)73A2500358(21)
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P180025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/10/2026
Device Catalogue Number2115
Device Lot Number73A2500358
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer02/02/2026
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown